Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Quad Cities, IA

June 20, 20114 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 20, 2011, 1:45 AM CDT for 4 counties in Iowa; Clark County, Scotland County, Missouri. It was in force for 75 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 1:45 AM CDT (06:45 UTC)
Expired
Jun 20, 2011, 3:00 AM CDT
In force
75 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA, Lee County, IA, Van Buren County, IA, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 164 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:56 AM CDTTSTM WND GST 41Mount Pleasant Municipa, IAAWOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 11:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2723 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2723 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WUUS53 KDVN 200645
SVRDVN
IAC087-101-111-177-MOC045-199-200800-
/O.NEW.KDVN.SV.W.0105.110620T0645Z-110620T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 AM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST MISSOURI...
  SCOTLAND COUNTY IN NORTHEAST MISSOURI...
  SOUTHERN HENRY COUNTY IN SOUTHEAST IOWA...
  SOUTHERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  WESTERN LEE COUNTY IN SOUTHEAST IOWA...
  VAN BUREN COUNTY IN SOUTHEAST IOWA...

* UNTIL 300 AM CDT.

* AT 140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM 8 MILES WEST OF BATAVIA TO 21 MILES WEST OF
  MEMPHIS...OR ALONG A LINE EXTENDING FROM OTTUMWA TO 21 MILES WEST
  OF MEMPHIS...AND MOVING EAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM
  WAS LOCATED NEAR MOUNT PLEASANT...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LIBERTYVILLE...MILTON...DOUDS/LEANDO...MAHARISHI VEDIC CITY...
  FAIRFIELD...CANTRIL...BIRMINGHAM...RUTLEDGE...KEOSAUQUA...SOUTH
  GORIN...STOCKPORT...GRANGER...LOCKRIDGE...BENTONSPORT/VERNON...
  WYACONDA...BONAPARTE...ROME...LURAY...HILLSBORO...WESTWOOD...
  SALEM...MOUNT PLEASANT...CROTON...KAHOKA...ST. PAUL...PILOT GROVE
  AND DONNELLSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

&&

LAT...LON 4060 9236 4061 9219 4107 9218 4105 9137
      4103 9137 4025 9170 4025 9195 4029 9196
      4030 9196 4030 9235
TIME...MOT...LOC 0644Z 267DEG 29KT 4102 9227 4041 9251
WIND...HAIL 60MPH <1.00IN

$$
3 follow-up statements
134 
WWUS53 KDVN 200705
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 AM CDT MON JUN 20 2011

IAC087-101-111-177-MOC045-199-200800-
/O.CON.KDVN.SV.W.0105.000000T0000Z-110620T0800Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-HENRY IA-CLARK MO-SCOTLAND MO-
205 AM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SCOTLAND...CLARK...SOUTHERN HENRY...SOUTHERN JEFFERSON...WESTERN
LEE AND VAN BUREN COUNTIES...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM BROOKVILLE TO BIBLE GROVE...OR ALONG A LINE
EXTENDING FROM 7 MILES WEST OF FAIRFIELD TO 10 MILES WEST OF
MEMPHIS...MOVING EAST SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
LIBERTYVILLE...MILTON...DOUDS/LEANDO...MEMPHIS MEMORIAL AIRPORT...
FAIRFIELD MUNICIPAL AIRPORT...LEBANON...BROCK...CANTRIL...SAND 
HILL...BIRMINGHAM...KILBOURN...RUTLEDGE...AZEN...KEOSAUQUA...
MOUNT ZION...SOUTH GORIN...PROSPECT GROVE...BENTONSPORT/VERNON...
WYACONDA...BONAPARTE...OAKLAND MILLS...FARMINGTON...MOUNT PLEASANT...
CROTON...PRIMROSE...KAHOKA...DONNELLSON...REVERE AND CLARK CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4107 9218 4105 9137
      4103 9137 4025 9170 4025 9195 4029 9196
      4030 9196 4030 9235
TIME...MOT...LOC 0703Z 267DEG 29KT 4103 9207 4042 9231
WIND...HAIL 60MPH <1.00IN

$$
704 
WWUS53 KDVN 200732
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
232 AM CDT MON JUN 20 2011

IAC087-101-111-177-MOC045-199-200800-
/O.CON.KDVN.SV.W.0105.000000T0000Z-110620T0800Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-HENRY IA-CLARK MO-SCOTLAND MO-
232 AM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SCOTLAND...CLARK...SOUTHERN HENRY...SOUTHERN JEFFERSON...WESTERN
LEE AND VAN BUREN COUNTIES...

AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM LOCKRIDGE TO SAND HILL...OR ALONG A LINE
EXTENDING FROM 11 MILES WEST OF MOUNT PLEASANT TO 8 MILES SOUTH OF
MEMPHIS...MOVING EAST SOUTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GRANGER...SOUTH GORIN...ETNA...BONAPARTE...HILLSBORO...WESTWOOD...
OAKLAND MILLS...WYACONDA...LURAY...SALEM...FARMINGTON...ANSON...
MOUNT PLEASANT MUNICIPAL ARPT...HOUGHTON...CROTON...PRIMROSE...
MEDILL...PILOT GROVE...KAHOKA...REVERE...DONNELLSON AND ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO PRODUCING HEAVY RAIN AND URBAN AND SMALL STREAM
FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

&&

LAT...LON 4060 9236 4061 9219 4107 9218 4105 9137
      4103 9137 4025 9170 4025 9195 4029 9196
      4030 9196 4030 9235
TIME...MOT...LOC 0731Z 270DEG 36KT 4102 9167 4035 9207
WIND...HAIL 60MPH <1.00IN

$$
572 
WWUS53 KDVN 200755
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
255 AM CDT MON JUN 20 2011

IAC087-101-111-177-MOC045-199-200803-
/O.EXP.KDVN.SV.W.0105.000000T0000Z-110620T0800Z/
VAN BUREN IA-LEE IA-JEFFERSON IA-HENRY IA-CLARK MO-SCOTLAND MO-
255 AM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SCOTLAND...CLARK...SOUTHERN
HENRY...SOUTHERN JEFFERSON...WESTERN LEE AND VAN BUREN COUNTIES WILL
EXPIRE AT 300 AM CDT...

THE LINE OF THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 MPH HAS WEAKENED...AND WAS MOVING OUT OF THE WARNED 
AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...STRONG GUSTY WINDS OF 35 TO 50 MPH CAN BE 
EXPECTED THROUGH 315 AM FROM NEAR MOUNT PLEASANT... TO PILOT GROVE
AND DONNELLSON. SMALL HAIL UP TO ONE HALF INCH IN DIAMETER IS ALSO
POSSIBLE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4060 9236 4061 9219 4107 9218 4105 9137
      4103 9137 4025 9170 4025 9195 4029 9196
      4030 9196 4030 9235
TIME...MOT...LOC 0753Z 270DEG 36KT 4102 9138 4035 9178

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:39 PM CDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 19, 10:39 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 PM CDT SUN JUN 19 2011

.UPDATE...
THUNDERSTORMS CONTINUE TO DEVELOP/INCREASE AND IT APPEARS
THEY WILL TRACK MAINLY SOUTH OF I-80 REST OF TNGT.
POTENTIAL FOR VERY HEAVY RAINFALL OF 1-4+ INCHES WITH
STORM MOTION VECTORS FAVORABLE FOR TRAINING... AND VERY HIGH
MOISTURE CONTENT WITH PW/S 1.5 TO 1.8 WILL MEAN VERY
EFFICIENT RAIN PRODUCERS. THIS HEAVY RAIN WILL BE FALLING
ON AREAS WHERE GROUND IS SATURATED AND THUS HAVE ISSUED FLASH
FLOOD WATCH AND EXTENDED INTO MONDAY MORNING. POTENTIAL
FOR SIGNIFICANT/MAJOR FLASH FLOODING WILL EXIST IN PORTIONS
OF FAR SOUTHEAST IA...NORTHEAST MO AND WEST CENTRAL IL.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR DES MOINES-HENRY
     IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR HANCOCK-HENDERSON-
     MCDONOUGH-MERCER-WARREN.

MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Jun 19, 10:33 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1033 PM CDT SUN JUN 19 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-201445-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1033 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE OUTLOOK AREA
LATE THIS EVENING AND OVERNIGHT. THE AREA MOST LIKELY
FOR THUNDERSTORMS IS SOUTH OF INTERSTATE 80. ISOLATED LARGE
HAIL AND DAMAGING WINDS WILL BE POSSIBLE. THE MAIN THREAT
HOWEVER WILL BE VERY HEAVY RAINFALL. THE POTENTIAL FOR 1 TO 4
INCHES OF RAIN EXISTS OVER SOUTHEAST IOWA... WEST CENTRAL ILLINOIS
AND NORTHEAST MISSOURI. THE GROUND IN THESE AREAS IS SATURATED
AND ANY ADDITIONAL HEAVY RAIN WILL GO INTO RUNOFF AND POSE
A RISK OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
OVERNIGHT THROUGH MONDAY MORNING FOR MUCH OF THE OUTLOOK AREA SOUTH
OF INTERSTATE 80 O

SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL EXIT PORTIONS OF THE OUTLOOK AREA
MONDAY MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE
MONDAY AFTERNOON THROUGH TUESDAY EVENING. THERE WILL BE A RISK
OF SEVERE WEATHER AND HEAVY RAINFALL WITH THESE STORMS.
.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR PORTIONS OF SOUTHEAST
IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. ALSO...ANY
REPORTS OF HEAVY RAINFALL GREATER THAN 1 INCH WOULD BE VERY MUCH
APPRECIATED.

In the hours before

Local storm report, Jun 20, 12:10 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1210 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             4 SE CANTRIL            40.60N 92.02W
06/20/2011  E1.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

            OCCURRING RIGHT NOW.

&&
Special weather statement, Jun 20, 12:31 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1231 AM CDT MON JUN 20 2011

IAZ088-089-099-200615-
DES MOINES-HENRY-LEE-
1231 AM CDT MON JUN 20 2011

...LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL...

AT 1229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
PILOT GROVE TO DENMARK...MOVING NORTHEAST AT 20 MPH.

* THUNDERSTORMS WILL BE NEAR...
  MIDDLETOWN AROUND 1250 AM CDT...
  NEW LONDON AND DANVILLE AROUND 1255 AM CDT...
  WEST BURLINGTON AROUND 100 AM CDT...

PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH AND HEAVY RAIN CAN BE
EXPECTED WITH THESE STORMS.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4103 9134 4088 9103 4067 9138 4082 9166
TIME...MOT...LOC 0531Z 243DEG 17KT 4087 9155 4075 9132
Special weather statement, Jun 20, 1:24 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 AM CDT MON JUN 20 2011

IAZ067-078-ILZ015-024-200730-
LOUISA-MERCER-MUSCATINE-ROCK ISLAND-
124 AM CDT MON JUN 20 2011

...SMALL HAIL AND VERY HEAVY RAIN...

AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAPELLO...MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF FRUITLAND AND 6 MILES NORTHWEST OF MANNON
  AROUND 135 AM CDT...
  ELIZA AROUND 140 AM CDT...
  ILLINOIS CITY AROUND 155 AM CDT...
  FAIRPORT AROUND 200 AM CDT...

PENNY SIZE HAIL AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4148 9101 4135 9070 4110 9111 4119 9127
TIME...MOT...LOC 0624Z 221DEG 29KT 4122 9113
Special weather statement, Jun 20, 1:26 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
126 AM CDT MON JUN 20 2011

IAZ067-078-ILZ015-024-200730-
LOUISA-MERCER-MUSCATINE-ROCK ISLAND-
126 AM CDT MON JUN 20 2011

...SMALL HAIL AND VERY HEAVY RAIN...

AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAPELLO...MOVING NORTHEAST AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF FRUITLAND AND 6 MILES NORTHWEST OF MANNON
  AROUND 135 AM CDT...
  ELIZA AROUND 140 AM CDT...
  ILLINOIS CITY AROUND 155 AM CDT...
  FAIRPORT AROUND 200 AM CDT...

PENNY TO NICKEL SIZE HAIL AND HEAVY RAIN CAN BE EXPECTED WITH THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4148 9101 4135 9070 4110 9111 4119 9127
TIME...MOT...LOC 0624Z 221DEG 29KT 4122 9113

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:17 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more15 hr
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren49 min
Jun 20, 12:31 AM CDTSpecial Weather StatementDVNDes Moines44 min
Jun 20, 1:00 AM CDTFlash Flood WarningDVNVan Buren9 hr
Jun 20, 1:51 AM CDTSpecial Weather StatementDVNIowa, Johnson, Washington39 min
Jun 20, 2:00 AM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa34 min
Jun 20, 2:45 AM CDTSpecial Weather StatementDVNDes Moines, Lee75 min
Jun 20, 3:24 AM CDTSpecial Weather StatementDVNScott51 min
Jun 20, 5:14 AM CDTSpecial Weather StatementDVNJefferson, Keokuk, Washington61 min
Jun 20, 5:52 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine, Washington53 min
Jun 20, 8:55 AM CDTFlash Flood WarningDVNLee4 hr
Jun 20, 9:26 AM CDTRiver Flood WarningDVNLee43 hr
Jun 20, 10:08 AM CDTAreal Flood WarningDVNVan Buren6 hr
Jun 20, 1:47 PM CDTRiver Flood WarningDVNLee, Van Buren21 hr
Jun 20, 2:55 PM CDTRiver Flood WarningDVNJohnson, Washington30 hr
Jun 20, 3:00 PM CDTRiver Flood WarningDVNKeokuk30 hr
Jun 20, 3:25 PM CDTFlash Flood WatchDVNDes Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more12 hr
Jun 20, 1:02 PM CDTAreal Flood WarningDVNClark, Scotland6 hr
Jun 20, 1:58 PM CDTRiver Flood WarningDVNClark62 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.